# SDR CALA2024070300111

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 28,801 hours, 10,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50418901
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPL @ SEAT 10C MISSING LENS FOUND LENS DAMAGED, REPLACED LIGHT LENS REF AMM TASK 33-51-11-960-801, OP CHECKS GOOD
